# SDR F3LA2010030900361

- Difficulty date: February 23, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367431200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSP NOTED AFT CARGO COMPARTMENT FLOOR PANEL 151AH DELAMINATED.  MX FABRICATED REPLACEMENT PANEL IAW AIM 9701.
